# SDR MASA2015050712057

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 24,614 hours, 20,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LEVEL EXIT SIGN 14A 1 BULB INOPERATIVE.
